Volume 35, Issue 4
On the Degree of Approximation of Continuous Functions by Means of Fourier Series in the Holder Metric

Xhevat Z. Krasniqi and Bogdan Szal

10.4208/ata.OA-2018-0006

Anal. Theory Appl., 35 (2019), pp. 392-404.

Preview Full PDF BiBTex 61 153
  • Abstract

In this paper we prove two theorems on the degree of approximation of continuous functions by matrix means related to partial sums of a Fourier series in the Holder metric. These theorems can be taken as counterparts of those previously obtained by T. Singh [3].


  • History

Published online: 2020-01

  • AMS Subject Headings

42A24, 42B05, 42B08

  • Cited by